# SDR SWAA2017011311156

- Difficulty date: December 25, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 61,238 hours, 47,695 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NR 1 SLAT SKIN INBOARD AUXILIARY TRACK CRACKED.   REPAIRED THE SKIN IAW SRM.
